# SDR SWIA200514754

- Difficulty date: March 9, 2005
- Submitted: March 24, 2005
- Operation: Air carrier
- Aircraft: N953SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7813
- Aircraft time: 3,919 hours, 3,490 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SILL BETWEEN FS 574 - 621 HAS AREAS OF CORROSION AROUND ANCHOR NUTS.  ITEM FOUND AT C-CHECK INSPECTION.  BLENDED AND ASSESSED CORROSION IAW CRJ SRM 53-0-00 101, FOUND TO BE WITHIN LIMITS.  MATERIAL REMOVED .001.  AREA REPROTECTED IAW SRM 51-21-11, 51-25-16.
